# SDR A6WA200640201

- Difficulty date: May 15, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR AFT DRAG ANGLE CRACKED APPROX 1.4 INCH LONG IN AREA OF PULLEY BRACKET.  MAINTENANCE REPAIRED PAX DOOR AFT DRAG ANGLE IAW BOMBARDIER REO 601R-52-11-513 REV A.  (M)
